Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A correction: ``A monotone principle of fixed points'' [Proc. Amer. Math. Soc. 94 (1985), no. 3, 427-432; MR0787887 (87c:54065)] by M. R. Tasković

Author: Mihai Turinici
Journal: Proc. Amer. Math. Soc. 122 (1994), 643-645
MSC: Primary 54H25; Secondary 54C60
Original Article: Proc. Amer. Math. Soc. 94 (1985), 427-432.
MathSciNet review: 1232146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some technical aspects of the main result in Taskovic's A monotone principle of fixed points [Proc. Amer. Math. Soc. 94 (1985), 427-432] are investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60

Retrieve articles in all journals with MSC: 54H25, 54C60

Additional Information

PII: S 0002-9939(1994)1232146-X
Keywords: Superior limit, double indexed sequence, increasing function, iteration
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia